# SDR ASAA0946085

- Difficulty date: June 10, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 40,693 hours, 22,422 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6552875
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR CUTOUT FRAME STA 994 CORRODED I/B AND FWD SIDES JUST ABOVE FLOOR LEVEL LBL 47 LBL 49 WL 208.5 210.5.  REMOVED DAMAGED AREA, FABBED DOUBLER AND FILLER AND INSTALLED REPAIR IAW B737 400 SRM 51 70 11.
